Items where Author is "Ajayi, Adedoyin Olayinka"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Fadugba, Sunday Emmanuel and Okunlola, Joseph Temitayo and Ajayi, Adedoyin Olayinka and Edogbanya, Olaronke Helen (2014) ON MATHEMATICAL MODEL FOR THE STUDY OF TRAFFIC FLOW ON THE HIGH WAYS. International Journal of Mathematical Research, 3 (3). pp. 1-12.

This list was generated on Wed Sep 18 17:52:38 2019 EDT.